# SDR DALA2021072304178

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 98,342 hours, 13,690 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Detached
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 LAV SMOKE DETECTOR RIPPED FROM BASE. CORRECTIVE ACTION: REPLACED SMOKE DETECTOR. (LP 7359164)
